| Model Number |
M0068F64520 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2022 that a lighttrail single use laser fiber was used in a lithotripsy procedure for a stone treatment in the ureter performed on (b)(6) 2022.The laser unit used was an auriga xl laser console.During the procedure, the physician used a rigid ureteroscope and heard a noise.The physician removed the scope and saw the laser fiber body broken.No fiber fragments fell inside the patient.The procedure was completed with another lighttrail single use laser fiber.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.